# SDR QXEA2011120601321

- Difficulty date: December 2, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SEAT TRACK RT Y 40.950, X 469.500.   BLENDED OUT CORROSION IAW SRM 51-21-00-02, FOUND TO BE WITHIN LIMITS IAW SRM 53-30-49-02-01 AND RD8/4-53-884.  PERFORMED FPI IAW QX CHAP 8, NO DEFECTS NOTED.  TREATED IAW SRM 51-21-10-02-01.
